Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 114, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 22, 2011, 4:01 PM EDT for 5 counties in Indiana. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 4:01 PM EDT (20:01 UTC)
- Expired
- May 22, 2011, 4:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hancock County, IN, Henry County, IN, Madison County, IN, Rush County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 53 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 4:02 PM EDT | HAIL 1.75 | Morristown, IN | PUBLIC REPORT RELAYED THROUGH BORADCAST MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 460 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
535 WUUS53 KIND 222001 SVRIND INC059-065-095-139-145-222045- /O.NEW.KIND.SV.W.0114.110522T2001Z-110522T2045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 401 PM EDT SUN MAY 22 2011 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... HANCOCK COUNTY IN CENTRAL INDIANA... HENRY COUNTY IN EAST CENTRAL INDIANA... SOUTHERN MADISON COUNTY IN CENTRAL INDIANA... NORTHWESTERN RUSH COUNTY IN CENTRAL INDIANA... NORTHERN SHELBY COUNTY IN CENTRAL INDIANA... * UNTIL 445 PM EDT * AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTH OF GREENFIELD...OR 10 MILES NORTH OF SHELBYVILLE...AND MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... GREENFIELD AROUND 410 PM EDT... CARTHAGE AROUND 420 PM EDT... INGALLS AROUND 425 PM EDT... KNIGHTSTOWN...WILKINSON AND PENDLETON AROUND 430 PM EDT... SHIRLEY AND DUNREITH AROUND 435 PM EDT... KENNARD...GREENSBORO...CADIZ AND SPICELAND AROUND 440 PM EDT... NEW CASTLE AROUND 445 PM EDT... THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 16 AND 26. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 98 AND 124. THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 101 AND 107. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4009 8577 3994 8528 3954 8570 3965 8595 TIME...MOT...LOC 2002Z 225DEG 28KT 3969 8576 WIND...HAIL 60MPH 1.00IN $$ HOMANN/NIELD
1 follow-up statement
156 WWUS53 KIND 222018 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 418 PM EDT SUN MAY 22 2011 INC145-222028- /O.CAN.KIND.SV.W.0114.000000T0000Z-110522T2045Z/ SHELBY- 418 PM EDT SUN MAY 22 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SHELBY COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3968 8556 3976 8587 4009 8577 3994 8528 TIME...MOT...LOC 2018Z 225DEG 28KT 3978 8564 $$ INC059-065-095-139-222045- /O.CON.KIND.SV.W.0114.000000T0000Z-110522T2045Z/ HANCOCK-HENRY-MADISON-RUSH- 418 PM EDT SUN MAY 22 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HANCOCK... HENRY...SOUTHEASTERN MADISON AND NORTHWESTERN RUSH COUNTIES UNTIL 445 PM EDT... AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES EAST OF GREENFIELD...OR 18 MILES NORTH OF SHELBYVILLE...MOVING NORTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... INGALLS AROUND 425 PM EDT... KNIGHTSTOWN...WILKINSON AND PENDLETON AROUND 430 PM EDT... SHIRLEY AND DUNREITH AROUND 435 PM EDT... KENNARD...GREENSBORO...SPICELAND AND MARKLEVILLE AROUND 440 PM EDT... CADIZ AND NEW CASTLE AROUND 445 PM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3968 8556 3976 8587 4009 8577 3994 8528 TIME...MOT...LOC 2018Z 225DEG 28KT 3978 8564 WIND...HAIL 60MPH 1.00IN $$ HOMANN/NIELD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:50 PM EDT, 11 minutes earlier.
Area forecast discussion, May 22, 3:50 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 350 PM EDT SUN MAY 22 2011 .UPDATE... THE SYNOPSIS...NEAR TERM...SHORT TERM AND LONG TERM SECTIONS HAVE BEEN UPDATED BELOW && .SYNOPSIS...AN ACTIVE WEATHER PATTERN IS SETTING UP FOR THE WEEK WITH CHANCES FOR STORMS THROUGH THE ENTIRE WORK WEEK...AND THE POSSIBILITY OF SEVERE STORMS FOR AT LEAST THE NEXT COUPLE OF DAYS. THE POTENTIAL ALSO EXISTS FOR A FEW INCHES OF RAIN OVER THE AREA IN NEXT SEVERAL DAYS AND THIS WILL NEED TO BE MONITORED FOR THE POTENTIAL FOR FLOODING IN THE COMING DAYS. && .NEAR TERM /THIS EVENING AND TONIGHT/... FORECAST FOCUS IS ON TIMING AND SEVERE POTENTIAL. SCATTERED POP UP STORMS ACROSS THE AREA CONTINUE AS OF 19Z. THE ENVIRONMENT SHOULD BE GETTING BETTER AS THE CAP ERODES SO SOME CELLS ARE QUICKLY BECOMING SEVERE. ANOTHER SEVERE THREAT HOWEVER WILL BE ASSOCIATED WITH A SQUALL LINE MOVING IN LATER TONIGHT FROM ILLINOIS...REACHING THE INDIANA BORDER MOST LIKELY IN THE 7-9 PM EDT TIMEFRAME. PLENTY OF CAPE SHOULD STILL BE AVAILABLE AND THE CAP SHOULD BE ERODED BY THAT TIME ALONG WITH A 40-50 KT LOW LEVEL JET TO HELP THINGS ALONG. MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL WITH ISOLATED TORNADOES POSSIBLE. WITH PLENTY OF CLOUD COVER AND SOUTHERLY FLOW WARMER LOWS FROM THE MAV IN THE MID TO UPPER 60S LOOK GOOD. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... FORECAST FOCUS IS ON POPS. AN ACTIVE WEATHER PATTERN IS SETTING UP WITH AN UPPER TROUGH MOVING THROUGH THE GREAT LAKES AND INDIANA IN THE WARM SECTOR WITH A FRONT STALLING ACROSS THE AREA ON TUESDAY. COULD SEE A BRIEF PERIOD MONDAY MORNING OF DRY BEFORE DESTABILIZATION OCCURS AGAIN AND CHANCES INCREASE. WILL KEEP A SLIGHT CHANCE TO LOW CHANCE GOING IN THE MORNING AND INCREASE TO HIGH CHANCES TO LIKELY IN THE NORTHEAST IN THE AFTERNOON AND EVENING AS THE LOW LEVEL JET RAMPS UP AND PROVIDES EXTRA FORCING IN ADDITION TO THE DIURNAL HEATING. MONDAY NIGHT AND TUESDAY LOOKS LIKE SHORTWAVE IMPULSES MOVE THROUGH ALONG THE FRONT THAT STALLS OUT OVER CENTRAL INDIANA AND THUS WITH GOOD FORCING AND STILL PLENTY OF INSTABILITY HAVE KEPT LIKELY POPS GOING. BY TUESDAY NIGHT COULD SEE A LULL IN ACTIVITY WITH THE FRONT A LITTLE SOUTH OF THE AREA AND A BRIEF PERIOD OF WEAK UPPER RIDGING OVERHEAD SO KEPT JUST CHANCE POPS GOING. SLIGHT RISKS FOR SEVERE THUNDERSTORMS FROM SPC FOR MONDAY FOR THE ENTIRE AREA AND TUESDAY FOR THE SOUTHERN COUNTIES. WITH UPPER JET NEARBY AND PLENTY OF INSTABILITY ALONG WITH THE FRONTAL LOCATION ON TUESDAY THIS SEEMS REASONABLE. ALSO MAY HAVE SOME CONCERNS FOR SEVERE FOR WEDNESDAY WITH JET DYNAMICS BEING EVEN BETTER. WITH WARM 850 MB TEMPERATURES AND CONTINUING SOUTHERLY COMPONENT FLOW ALONG WITH ENOUGH BREAKS IN THE CLOUD COVER TO ALLOW SUNSHINE THROUGH THINK WARMER IS THE WAY TO GO. THUS FOR TEMPERATURES USED WARMER MAV NUMBERS AND EVEN BUMPED UP FROM THERE A DEGREE OR TWO FOR A COUPLE PERIODS. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... MODELS COMING INTO BETTER AGREEMENT FOR THE BEGINNING OF THE LONG TERM AT LEAST WITH A WARM FRONT LIFTING THROUGH CENTRAL INDIANA ON WEDNESDAY. SURFACE LOW PRESSURE THEN WILL SLIDE ALONG THE FRONT AND KEEP IT STALLED ACROSS THE AREA THROUGH AT LEAST THURSDAY EVENING. AT THAT POINT THE GFS IS MUCH FASTER THAN THE ECMWF WITH BRINGING THE LOW THROUGH AND BUILDING SURFACE HIGH PRESSURE BACK IN ON FRIDAY WHILE THE EURO KEEPS A SURFACE TROUGH EXTENDING BACK OVER THE AREA THROUGH MIDDAY SATURDAY. WITH THIS IN MIND WILL KEEP HIGHEST CHANCE POPS GOING FROM WEDNESDAY THROUGH THURSDAY AND START TAPERING TO MID CHANCE POPS ON THURSDAY NIGHT. FOR FRIDAY THROUGH SATURDAY WILL KEEP CHANCE THUNDER GOING TO COVER THE SLOWER ECMWF SOLUTION. FOR NOW SATURDAY NIGHT AND SUNDAY LOOK DRY WITH RIDGING BUILDING IN TO THE AREA. FOR THE EARLY EXTENDED PERIOD CENTRAL INDIANA SHOULD BE IN THE WARM SECTOR AND THUS STUCK WITH HPCS AVERAGE OR JUST ABOVE AVERAGE TEMPERATURES. WITH THE EASTERN PART OF THE COUNTRY UNDER THE INFLUENCE OF UPPER LOW PRESSURE FROM FRIDAY ONWARD WILL STICK WITH LOWER THAN AVERAGE HPC TEMPERATURES THEN. && .AVIATION.../DISCUSSION FOR 221800Z TAFS/... EXPECT VFR CONDITIONS THROUGH THE PERIOD AWAY FROM THUNDERSTORMS AS INCREASING WINDS WILL PREVENT FOG TONIGHT. MODELS SUGGESTING SCATTERED TO BROKEN VFR DIURNALLY DRIVEN CUMULUS DEVELOPMENT THROUGH SUNSET. MAIN CHALLENGE IS TIMING AND COVERAGE OF CONVECTIVE ACTIVITY...BUT MAIN EXPECTATION IS FOR CONTINUED SCATTERED AFTERNOON ACTIVITY FOLLOWED POTENTIALLY BY AN EVENING STRONG TO SEVERE SQUALL LINE. WITH TIMING AND COVERAGE IN QUESTION...WILL JUST THROW IN CB'S FOR NOW THIS AFTERNOON UNLESS IT CAN BE BETTER PINNED DOWN JUST BEFORE ISSUANCE TIME. OTHERWISE...WILL LIKEWISE KEEP CB'S IN TONIGHT AND TOMORROW AS INSTABILITY REMAINS ABOVE 500 J/KG THROUGH THE NIGHT AND CONFIDENCE NOT HIGH ON TIMING WITH SO MANY IMPULSES MOVING THROUGH THE FAST SOUTHWEST FLOW ALOFT. BUFKIT SUGGESTS WIND GUSTS 25 KNOTS OR MORE ARE POSSIBLE THIS AFTERNOON AND MONDAY AFTERNOON. A COLD FRONT SHOULD BE KNOCKING ON THE DOOR OF IND BY 00Z TUESDAY BUT WILL KEEP IT JUST TO THE NORTHWEST AND NOT MENTION A WIND SHIFT AND ADJUST IN LATER TAFS IF NEED BE. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CP NEAR TERM...CP SHORT TERM...CP LONG TERM....CP AVIATION...MK
Hazardous weather outlook, May 22, 8:45 AM EDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 845 AM EDT SUN MAY 22 2011 INZ021-028>031-035>049-051>057-060>065-067>072-231000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 845 AM EDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. THERE IS A SLIGHT RISK THAT SOME STORMS COULD BE SEVERE. THE MAIN THREAT FROM ANY STORM THAT DOES DEVELOP WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. HOWEVER...ISOLATED TORNADOES CAN NOT BE RULED OUT. THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE DURING THE AFTERNOON AND EVENING HOURS. LIGHTNING IS A RISK FROM ANY THUNDERSTORM. WHEN THUNDER ROARS...GET INDOORS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS ALSO A SLIGHT RISK FOR SEVERE STORMS ON MONDAY ACROSS ALL OF CENTRAL INDIANA...ON TUESDAY ACROSS SOUTH CENTRAL INDIANA. ON WEDNESDAY...SEVERE STORMS ACROSS POSSIBLE ACROSS SOUTHWEST PARTS OF CENTRAL INDIANA. ONCE AGAIN SEVERE THUNDERSTORMS WILL BE MOST LIKELY DURING THE AFTERNOON AND EVENING HOURS. THE MAIN THREAT FROM THESE STORMS WILL ALSO BE DAMAGING WINDS AND LARGE HAIL. LIGHTNING AND BRIEF HEAVY RAIN IS A RISK FROM ANY THUNDERSTORM. ADDITIONAL THUNDERSTORMS ARE POSSIBLE THROUGH SATURDAY. IT IS TOO EARLY TO TELL IF THERE IS A SEVERE POTENTIAL BEYOND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING AS WELL AS ON MONDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
In the hours before
Local storm report, May 22, 1:12 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
112 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM HAIL SSW WHITESTOWN 40.00N 86.35W
05/22/2011 E0.75 INCH BOONE IN TRAINED SPOTTER
&&
CPSpecial weather statement, May 22, 2:11 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
211 PM EDT SUN MAY 22 2011
INZ044-045-051-052-221900-
CLAY-PARKE-PUTNAM-VIGO-
211 PM EDT SUN MAY 22 2011
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN CLAY...EASTERN PARKE...
NORTHERN PUTNAM AND NORTHEASTERN VIGO COUNTIES UNTIL 300 PM EDT...
AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF TERRE HAUTE...MOVING NORTHEAST AT
40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
FONTANET AND BRAZIL AROUND 220 PM EDT...
KNIGHTSVILLE...HARMONY AND ROSEDALE AROUND 225 PM EDT...
CARBON AND BRIDGETON AROUND 230 PM EDT...
LENA AROUND 235 PM EDT...
CECIL HARDEN LAKE AROUND 245 PM EDT...
JUDSON AROUND 250 PM EDT...
RUSSELLVILLE AROUND 255 PM EDT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3995 8715 3992 8709 3987 8709 3987 8696
3977 8671 3935 8724 3942 8742
TIME...MOT...LOC 1811Z 210DEG 33KT 3947 8725
KOCHSpecial weather statement, May 22, 2:34 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
234 PM EDT SUN MAY 22 2011
INZ045>047-053-054-221915-
HENDRICKS-MARION-MORGAN-OWEN-PUTNAM-
234 PM EDT SUN MAY 22 2011
...STRONG THUNDERSTORM ADVISORY FOR HENDRICKS...WESTERN MARION...
NORTHWESTERN MORGAN...NORTHEASTERN OWEN AND SOUTHEASTERN PUTNAM
COUNTIES UNTIL 315 PM EDT...
AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTH OF SPENCER...OR 22 MILES NORTHWEST
OF BLOOMINGTON...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
EMINENCE AROUND 240 PM EDT...
LITTLE POINT AND BELLE UNION AROUND 245 PM EDT...
STILESVILLE AND MONROVIA AROUND 255 PM EDT...
AMO AND COATESVILLE AROUND 300 PM EDT...
CLAYTON AROUND 305 PM EDT...
DANVILLE...AVON AND PLAINFIELD AROUND 315 PM EDT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3992 8667 3992 8657 3977 8621 3940 8663
3947 8679
TIME...MOT...LOC 1834Z 211DEG 29KT 3948 8669
KOCHLocal storm report, May 22, 3:46 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
346 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 3 SW CAMBY 39.63N 86.35W
05/22/2011 M1.00 INCH MORGAN IN NWS EMPLOYEE
&&
NIELDLocal storm report, May 22, 3:55 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
355 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL CAMBY 39.66N 86.31W
05/22/2011 U2.00 INCH MARION IN TRAINED SPOTTER
&&
NIELDLocal storm report, May 22, 3:57 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
357 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL 1 S CAMBY 39.65N 86.31W
05/22/2011 U1.00 INCH MARION IN TRAINED SPOTTER
&&
NIELDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 9:15 AM EDT | Special Weather Statement | IND | Fountain | 45 min |
| May 22, 9:45 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe | 30 min |
| May 22, 9:52 AM EDT | Special Weather Statement | IND | Sullivan | 38 min |
| May 22, 11:00 AM EDT | Special Weather Statement | IND | Clay, Owen | 45 min |
| May 22, 11:11 AM EDT | Special Weather Statement | IND | Owen | 49 min |
| May 22, 11:27 AM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe, Morgan | 37 min |
| May 22, 2:11 PM EDT | Special Weather Statement | IND | Parke, Putnam, Vigo | 49 min |
| May 22, 2:34 PM EDT | Special Weather Statement | IND | Hendricks | 41 min |
| May 22, 3:21 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Madison, Rush, Shelby | 39 min |
| May 22, 3:23 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 67 min |
| May 22, 3:33 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Rush, Shelby | 27 min |
| May 22, 3:36 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 39 min |
| May 22, 3:41 PM EDT | Severe Thunderstorm Warning | IND | Rush | 49 min |
| May 22, 4:13 PM EDT | Severe Thunderstorm Warning | IND | Marion | 10 min |
| May 22, 4:36 PM EDT | Severe Thunderstorm Warning | IND | Rush | 24 min |
| May 22, 6:12 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion | 48 min |
| May 22, 6:39 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison, Marion | 25 min |
| May 22, 7:06 PM EDT | Special Weather Statement | IND | Tippecanoe, Warren | 24 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.